Alert archive / New Hampshire / River Flood Warnings in 2011
River Flood Warning 45, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Aug 28, 2011, 1:16 PM EDT for Merrimack County, New Hampshire. It took effect at Aug 29, 2011, 12:05 AM EDT. It was in force for 34 min.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2011, 1:16 PM EDT (17:16 UTC)
- In effect from
- Aug 29, 2011, 12:05 AM EDT
- Expired
- Aug 29, 2011, 12:39 AM EDT
- In force
- 34 min
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
County Merrimack County, NH
The radar
The Portland,ME radar (KGYX), 132 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Contoocook River at Henniker (HENN3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01085000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
115 WGUS41 KGYX 281716 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 116 PM EDT SUN AUG 28 2011 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...VERMONT CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES CONNECTICUT RIVER AT WELLS RIVER AFFECTING GRAFTON...CALEDONIA AND ORANGE COUNTIES CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR COUNTIES PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY BAKER RIVER AT RUMNEY AFFECTING GRAFTON COUNTY CONTOOCOOK RIVER AT HENNIKER AFFECTING MERRIMACK COUNTY SMITH RIVER AT BRISTOL AFFECTING BELKNAP...GRAFTON AND MERRIMACK COUNTIES WARNER RIVER AT DAVISVILLE AFFECTING MERRIMACK COUNTY SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY SOUCOOK RIVER NEAR PEMBROKE AFFECTING MERRIMACK COUNTY AMMONOOSUC RIVER AT BETHLEHEM AFFECTING GRAFTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC007-VTC009-290516- /O.NEW.KGYX.FL.W.0034.110829T0924Z-000000T0000Z/ /DLTN3.1.ER.110829T0924Z.110830T0600Z.000000T0000Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE CONNECTICUT RIVER NEAR DALTON * FROM LATE TONIGHT UNTIL FURTHER NOTICE. * AT 12 PM TODAY THE STAGE WAS...8.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 20.3 FEET BY EARLY TUESDAY MORNING. $$ NHC009-VTC005-017-290516- /O.NEW.KGYX.FL.W.0035.110828T2242Z-110831T1100Z/ /WELV1.1.ER.110828T2242Z.110829T0600Z.110831T0300Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE CONNECTICUT RIVER AT WELLS RIVER * FROM THIS EVENING UNTIL WEDNESDAY MORNING. * AT 12 PM TODAY THE STAGE WAS...4.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 13.8 FEET EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY NIGHT. $$ NHC009-019-VTC027-290516- /O.NEW.KGYX.FL.W.0036.110829T0236Z-000000T0000Z/ /WLBN3.2.ER.110829T0236Z.110829T1200Z.000000T0000Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE CONNECTICUT RIVER AT WEST LEBANON * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 12 PM TODAY THE STAGE WAS...9.6 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 25.3 FEET TOMORROW MORNING. $$ NHC009-290516- /O.NEW.KGYX.FL.W.0037.110828T1919Z-110829T1800Z/ /WOON3.2.ER.110828T1919Z.110829T0000Z.110829T1000Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE PEMIGEWASSET RIVER AT WOODSTOCK * FROM THIS AFTERNOON UNTIL MONDAY AFTERNOON. * AT 12 PM TODAY THE STAGE WAS...7.1 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.6 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. $$ NHC009-290516- /O.NEW.KGYX.FL.W.0038.110829T0050Z-110830T0117Z/ /PLMN3.2.ER.110829T0050Z.110829T0600Z.110829T1717Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE PEMIGEWASSET RIVER AT PLYMOUTH * FROM THIS EVENING UNTIL MONDAY EVENING. * AT 12 PM TODAY THE STAGE WAS...2.8 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 20.4 FEET BY 6 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON MONDAY. $$ NHC003-290516- /O.NEW.KGYX.FL.W.0039.110828T2123Z-110830T0707Z/ /CNWN3.2.ER.110828T2123Z.110829T0600Z.110830T0107Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE SACO RIVER NEAR CONWAY * FROM THIS AFTERNOON UNTIL LATE MONDAY NIGHT. * AT 11 AM TODAY THE STAGE WAS...3.5 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.0 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING TOMORROW. $$ NHC001-009-013-290515- /O.NEW.KGYX.FL.W.0040.110829T0354Z-110829T2317Z/ /BRSN3.2.ER.110829T0354Z.110829T1200Z.110829T1717Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE SMITH RIVER AT BRISTOL * FROM THIS EVENING UNTIL MONDAY EVENING. * AT 12 PM TODAY THE STAGE WAS...5.1 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 11.7 FEET TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. $$ NHC013-290515- /O.NEW.KGYX.FL.W.0041.110829T0041Z-110830T2136Z/ /DAVN3.2.ER.110829T0041Z.110829T1200Z.110830T1536Z.NR/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE WARNER RIVER AT DAVISVILLE * FROM THIS EVENING UNTIL TUESDAY AFTERNOON. * AT 12 PM TODAY THE STAGE WAS...4.8 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 10.9 FEET TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. $$ NHC019-290515- /O.NEW.KGYX.FL.W.0042.110829T0207Z-110830T1851Z/ /WCLN3.2.ER.110829T0207Z.110829T1800Z.110830T1251Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE SUGAR RIVER AT WEST CLAREMONT * FROM THIS EVENING UNTIL TUESDAY AFTERNOON. * AT 9 AM TODAY THE STAGE WAS...2.5 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 9.0 FEET BY EARLY AFTERNOON MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. $$ NHC013-290515- /O.NEW.KGYX.FL.W.0043.110829T0149Z-110829T1930Z/ /SOUN3.2.ER.110829T0149Z.110829T0600Z.110829T1330Z.UU/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE SOUCOOK RIVER NEAR PEMBROKE * FROM THIS EVENING UNTIL MONDAY AFTERNOON. * AT 12 PM TODAY THE STAGE WAS...5.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 13.0 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW MORNING. $$ NHC009-290515- /O.NEW.KGYX.FL.W.0044.110829T0308Z-110829T1424Z/ /RUMN3.1.ER.110829T0308Z.110829T0600Z.110829T0824Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE BAKER RIVER AT RUMNEY * FROM THIS EVENING UNTIL MONDAY MORNING. * AT 12 PM TODAY THE STAGE WAS...5.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 11.0 FEET BY 2 AM TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. $$ NHC013-290515- /O.NEW.KGYX.FL.W.0045.110829T0405Z-110830T2000Z/ /HENN3.1.ER.110829T0405Z.110829T1800Z.110830T1400Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE CONTOOCOOK RIVER AT HENNIKER * FROM LATE TONIGHT UNTIL TUESDAY AFTERNOON. * AT 12 PM TODAY THE STAGE WAS...8.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 13.5 FEET BY EARLY AFTERNOON TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. $$ NHC009-290515- /O.NEW.KGYX.FL.W.0046.110828T2217Z-110829T0933Z/ /BETN3.1.ER.110828T2217Z.110829T0000Z.110829T0333Z.NO/ 116 PM EDT SUN AUG 28 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE AMMONOOSUC RIVER AT BETHLEHEM * FROM THIS EVENING UNTIL LATE TONIGHT. * AT 12 PM TODAY THE STAGE WAS...2.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY 6 PM AND CONTINUE TO RISE TO NEAR 9.6 FEET BY 8 PM. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. $$
1 follow-up statement
158 WGUS81 KGYX 290439 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1239 AM EDT MON AUG 29 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... CONTOOCOOK RIVER AT HENNIKER AFFECTING MERRIMACK COUNTY SMITH RIVER AT BRISTOL AFFECTING BELKNAP...GRAFTON AND MERRIMACK COUNTIES SOUCOOK RIVER NEAR PEMBROKE AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-290509- /O.CAN.KGYX.FL.W.0045.000000T0000Z-110830T2000Z/ /HENN3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1239 AM EDT MON AUG 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE CONTOOCOOK RIVER AT HENNIKER. * AT 11 PM SUNDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 12.0 FEET. $$ NHC001-009-013-290509- /O.CAN.KGYX.FL.W.0040.000000T0000Z-110829T2317Z/ /BRSN3.1.ER.110828T2000Z.110828T2045Z.110828T2120Z.NO/ 1239 AM EDT MON AUG 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE SMITH RIVER AT BRISTOL. * AT 12 AM MONDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 8.0 FEET. $$ NHC013-290509- /O.CAN.KGYX.FL.W.0043.000000T0000Z-110829T1930Z/ /SOUN3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1239 AM EDT MON AUG 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE SOUCOOK RIVER NEAR PEMBROKE. * AT 11 PM SUNDAY THE STAGE WAS 7.4 FEET. * FLOOD STAGE IS 11.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Aug 28, 11:27 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 28, 11:27 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1127 AM EDT SUN AUG 28 2011
.SYNOPSIS...
IRENE WILL CONTINUE TO MOVE NORTH NORTHEAST UP THE EAST COAST
TODAY... CROSSING NORTHERN NEW ENGLAND TONIGHT. THIS WILL GIVE US
HEAVY RAIN ALONG WITH STRONG GUSTY WINDS THROUGH MUCH OF TONIGHT.
HIGH PRESSURE WILL BUILD IN MONDAY THROUGH TUESDAY MORNING. A COLD
FRONT WILL CROSS THE REGION TUESDAY AFTERNOON AND EVENING. HIGH
PRESSURE WILL RETURN FOR WEDNESDAY THROUGH FRIDAY WITH LOW
PRESSURE FORMING OFF THE MID ATLANTIC COAST.
&&
.NEAR TERM /UNTIL 11 PM THIS EVENING/...
AS OF 11 AM...THE CENTER OF IRENE WAS LOCATED OVER WESTCHESTER
COUNTY IN THE LOWER HUDSON VALLEY OF NEW YORK AND CONTINUES TO
MOVE NORTHWARD. HEAVY RAIN BANDING CONTINUES ACROSS ALL THE THE
CWA...WITH HOURLY RAINFALL RATES NEAR 2 INCHES AT TIMES. WINDS
CONTINUE TO INCREASE AS IRENE MOVES NORTHWARD...WITH FREQUENT
GUSTS ABOVE 40 KT STARTING TO BE OBSERVED IN THE SOUTHERN PART OF
THE CWA. THESE WILL ONLY INCREASE GOING FORWARD INTO THE
AFTERNOON.
THE COMBINATION OF HEAVY RAINS AND TROPICAL STORM FORCE WINDS WILL
UNDOUBTEDLY BE THE CAUSE FOR A MARKED INCREASE IN POWER OUTAGES AS
THE AFTERNOON PROGRESSES. STRONGEST GUSTS WILL BE FOUND IN HEAVY
RAIN BANDS. THE FORECAST REMAINS ON TRACK WITH THE WORST OF THE
CONDITIONS OCCURRING THIS AFTERNOON AND EVENING.
A BURST OF WESTERLY WIND GUSTS OF AT LEAST 40 KT IS ALSO EXPECTED
THIS EVENING /PERHAPS AS LATE AS 2 AM/ AFTER THE CENTER OF IRENE
PASSES AND WE DRY SLOT.
THE TORNADO THREAT IS NON-ZERO WITH ISOLATED TORNADOES POSSIBLE
THIS AFTERNOON. FLOOD THREAT REMAINS.
&&
.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM MONDAY/...
IRENE CROSSES
NORTHERN NEW ENGLAND TNGT AND HEADS THRU ERN CANADA ON MONDAY AS
HIGH PRES BUILDS INTO NEW ENGLAND. STRONG GUSTY WINDS AND HEAVY
RAIN END FAIRLY QUICKLY MONDAY NGT AS THE STORM GOES BY. PRCP
DROPS OFF MORE QUICKLY SUNDAY NGT WITH WINDS SHIFTING FROM A MORE
EASTERLY DIRECTION TO A MORE WESTERLY DIRECTION AS THE STORM GOES
BY WITH WINDS DROPPING OFF EARLY MONDAY. MONDAY SHOULD BE A NICE
LATE SUMMER DAY WITH PLENTY OF SUNSHINE, WARM TEMPS AND
COMFORTABLE DEW POINT TEMPS.
GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND RFC QPF FOR THE
SHORT TERM...THOUGH DID INCREASE QPF AMOUNTS SOMEWHAT.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRES MOVES OUT TO SEA MONDAY NGT AND TUESDAY MORNING WITH A
WEAK CD FNT MOVING THRU TUESDAY AFTERNOON AND EVENING WITH A SLGT
CHC TO CHC OF -SHRA MAINLY ACROSS MORE NRN ZONES. THIS FNT MOVES E
OF THE REGION WITH HIGH PRES RETURNING FOR WEDNESDAY THRU FRIDAY.
THIS SHOULD GIVE US FAIR WX...HOWEVER AN UPR LVL CUTOFF AND SFC
LOW FORM TO THE SE AND MAY BE JUST CLOSE ENOUGH TO SPREAD SOME
CLOUDS AND MAYBE SOME PRCP INTO THE FCST AREA...THOUGH AT THIS
TIME MODELS KEEP US MOSTLY DRY. A FNT APPROACHES ON SATURDAY AND
MAY BRING ISOLD TO SCT SHRA LATE SATURDAY AND SATURDAY NGT.
GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND HPC QPF FOR
MONDAY NGT AND TUESDAY THEN USED GMOS FOR THE REST OF THE LONG
TERM FCST.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
15Z UPDATE...
MADE SOME MINOR ADJUSTMENTS TO THE WIND DIRECTION AS THE STORM SPEED
HAS CHANGED. ALSO KEPT LOCATION AT IFR TO LIFR FOR MOST OF THE DAY.
OTHERWISE...NO OTHER CHANGES MADE.
SHORT TERM /TODAY THROUGH MONDAY/...GENERALLY IFR TODAY IN HEAVY
RAIN SHOWERS AS IRENE TRACKS NORTHWARD. E/SE WINDS /SOME NORTHERLY
IN CT VALLEY AS DRAINAGE OCCURS/ WILL INCREASE AND BECOME VERY
GUSTY THIS AFTERNOON WITH G40-50KT LIKELY. THERE MAY BE A LULL IN
THE WINDS EARLY THIS EVENING AS THE CENTER OF IRENE PASSES CLOSE
BY. THE WINDS THEN SHIFT TO SW BETWEEN 00Z AND 03Z AND BECOME
GUSTY AGAIN BEFORE WANING A FEW HOURS AFTER MIDNIGHT.
OTHERWISE...VFR LATE TONIGHT THROUGH MONDAY.
LLWS WILL INCREASE THIS AFTERNOON.
LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...MOSTLY VFR WITH PSBL
MVFR CIG/VSBY IN ANY SHRA ACTIVITY WITH A CD FNT TUESDAY AFTERNOON
AND EVENING.
&&
.MARINE...
SHORT TERM /TODAY THROUGH MONDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA. ONLY MINOR CHANGES, IF ANY. TROPICAL STORM WARNING
TODAY THRU TNGT THEN WINDS AND SEAS ABATE ON MONDAY...THOUGH IT
WILL TAKE QUITE SOME TIME FOR SEAS TO SUBSIDE. SEAS OF 20 TO 25 FT
LIKELY BY TNGT ON THE OCEAN WITH UP TO 15 FT POSSIBLE IN THE BAYS.
LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...GENERALLY A QUIET
PERIOD ONCE SEAS SUBSIDE BELOW SCA LEVELS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...TROPICAL STORM WARNING FOR MEZ007>009-012>014-018>028.
FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007>009-012>014-
018>028.
NH...TROPICAL STORM WARNING FOR NHZ001>010-013-014.
FLOOD WATCH THROUGH LATE TONIGHT FOR NHZ001>010-013-014.
MARINE...TROPICAL STORM WARNING FOR ANZ150>154.
&&
NEAR TERM...EKSTER
AVIATION...BIELINSKI/EKSTERHazardous weather outlook, Aug 28, 11:11 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1111 AM EDT SUN AUG 28 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-291515- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 1111 AM EDT SUN AUG 28 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-291515- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1111 AM EDT SUN AUG 28 2011 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 28, 11:23 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1123 AM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM NON-TSTM WND DMG EPPING 43.03N 71.07W
08/28/2011 ROCKINGHAM NH EMERGENCY MNGR
RT. 27 CLOSED TREES DOWN
&&
EVENT NUMBER GYX1100403
MCLocal storm report, Aug 28, 11:24 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1124 AM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM NON-TSTM WND DMG ALLENSTOWN 43.16N 71.41W
08/28/2011 MERRIMACK NH EMERGENCY MNGR
&&
CORRECTED EVENT
EVENT NUMBER GYX1100400
MCLocal storm report, Aug 28, 11:33 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1133 AM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM NON-TSTM WND DMG NEWMARKET 43.08N 70.94W
08/28/2011 ROCKINGHAM NH EMERGENCY MNGR
ROADS CLOSED... TREES DOWN
&&
EVENT NUMBER GYX1100404
MCLocal storm report, Aug 28, 11:34 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1134 AM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM NON-TSTM WND DMG BRISTOL 43.59N 71.74W
08/28/2011 GRAFTON NH EMERGENCY MNGR
ROADS CLOSED... TREES DOWN ON WIRES
&&
EVENT NUMBER GYX1100405
MCLocal storm report, Aug 28, 11:35 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1135 AM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM NON-TSTM WND DMG LOUDON 43.29N 71.47W
08/28/2011 MERRIMACK NH EMERGENCY MNGR
HARDY RD CLOSED... TREES ON WIRES
&&
EVENT NUMBER GYX1100406
MCLocal storm report, Aug 28, 11:36 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1136 AM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM NON-TSTM WND DMG NEWMARKET 43.08N 70.94W
08/28/2011 ROCKINGHAM NH EMERGENCY MNGR
ROADS CLOSED... TREES DOWN
1047 AM FLOOD ENFIELD 43.64N 72.14W
08/28/2011 GRAFTON NH EMERGENCY MNGR
SMITH POND RD WASHED OUT
1050 AM TSTM WND DMG NEWTON 42.87N 71.03W
08/28/2011 ROCKINGHAM NH EMERGENCY MNGR
POND RD CLOSED TREES DOWN
1120 AM NON-TSTM WND DMG ALLENSTOWN 43.16N 71.41W
08/28/2011 MERRIMACK NH EMERGENCY MNGR
1121 AM TSTM WND DMG STRATHAM 43.02N 70.91W
08/28/2011 ROCKINGHAM NH EMERGENCY MNGR
DEPOT RD CLOSED... TREES ON WIRES
1122 AM NON-TSTM WND DMG EPPING 43.03N 71.07W
08/28/2011 ROCKINGHAM NH EMERGENCY MNGR
RT. 27 CLOSED TREES DOWN
1134 AM NON-TSTM WND DMG BRISTOL 43.59N 71.74W
08/28/2011 GRAFTON NH EMERGENCY MNGR
ROADS CLOSED... TREES DOWN ON WIRES
1134 AM NON-TSTM WND DMG LOUDON 43.29N 71.47W
08/28/2011 MERRIMACK NH EMERGENCY MNGR
HARDY RD CLOSED... TREES ON WIRES
&&
EVENT NUMBER GYX1100404 GYX1100407 GYX1100402 GYX1100400 GYX1100401
GYX1100403 GYX1100405 GYX1100406
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 9:47 AM EDT | Areal Flood Warning | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 2 more | 12 hr |
| Aug 28, 10:24 AM EDT | Special Weather Statement | GYX | Belknap, Grafton, Merrimack, Rockingham, Strafford, Sullivan | 81 min |
| Aug 28, 10:56 AM EDT | Special Weather Statement | GYX | Carroll, Coos, Grafton | 34 min |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Coos | 26 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 18 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton, Sullivan | 30 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 17 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 35 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Carroll | 26 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Belknap, Grafton, Merrimack | 11 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Merrimack | 26 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Sullivan | 16 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Merrimack | 11 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 15 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 13 hr |
| Aug 28, 1:35 PM EDT | Flash Flood Warning | GYX | Carroll, Coos, Grafton | 6 hr |
| Aug 28, 5:01 PM EDT | Flash Flood Warning | GYX | Grafton | 82 min |
| Aug 28, 5:24 PM EDT | River Flood Warning | GYX | Merrimack | 29 hr |
| Aug 28, 6:35 PM EDT | Flash Flood Warning | GYX | Carroll, Coos, Grafton | 6 hr |
Nearby
River Flood Warnings in New Hampshire, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.